# SDR SWAA041726

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 44,344 hours, 43,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE FELL OUT OF CONTAINER.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE PER MM.
